# SDR UPS09654522

- Difficulty date: January 28, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C FX - STA 1353-1366 STR - 14R FOUND A DRILLED HOLE AT THE RADIUS.  FX - STA 1353-1366 STR - 14R REPAIRED AS PER SRM 53-00-03-2R1 FIG 201, SUBSEQUENCE INSPECTION REQUIRED AS PER SRM 53-00-03-2R1, FIG 201, SHEET 10 TABLE V.  THIS IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL BAC1498-203-7075T62, REPAIR SIZE 13 INCH LENGTH.
